# SDR GTIA2021040535671

- Difficulty date: April 2, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 6,620 hours, 2,896 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT FA REPORTED A "DUSTY" SMELL ON CLIMB OUT. -PERFORMED TSM 05-50-00-810-831-A. COULD NO DUPLICATE ORDOR NO UNDER CR DEFECTS NOTED. FLIGHT CREW PERFORMED ENGINE RUNS ACFT O.K. FOR SERVICE.
